Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of tricort injection?

Hello, I have been diagnosed with plantar fasciitis at right ankle, and have been advised to give Tricort injection. Just wanted to know the side effect of this injection, also please tell if plantar fasciitis is 100 % curable or what are the chances of repeatation ?
Tue, 5 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hi,

Plantar fasciitis is one of the most common causes of heel pain.
It occurs due to inflammation of a thick band of tissue that runs across the bottom of your foot and connects your heel bone to your toes, which is called 'plantar fascia'.
Most people who have plantar fasciitis recover with conservative treatments which includes resting, icing the painful area and stretching. However, recovery is slow and can take several months.
Tricort 40 mg injection is a corticosteroid which is used to relieve symptoms such as swelling and pain caused due to inflammation.
Some of the possible side effects associated Tricort 40 mg injection include: Anxiety, Blurred vision, Dizziness, Shortness of breath, Headache, Change in mood, Irritation, Itching, Numbness, tingling in arms or legs. However, it is not necessary that you may not experience above side effects. In case you experience them and the are unbearable, you need to seek medical attention promptly.
Kindly take the medications and supportive measures as advised by your doctor and do the necessary follow-up as advised.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ashakiran S, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Dr. It s my pleasure to meet you. I just had a query i am suffering from keloids one is at back of shoulder and one is at front side of right thigh and one is at back side of left thigh and when i visited the near by dermatologist she just started giving Tricort 10mg injections once in 15days. can u please tell me will there be any side effects?

doctor1 MD

Hello Doctor, I m samuel and 32 years old. In recent years i lost so much of hair on my face and also lost till my top head. Recently, doctor suggested me to go for tricort on the hair lost places. But, i m very much afraid whether it may lead any other side effects.

doctor1 MD

I had my second injection of Prolia last Tuesday. I had thrown the paper away with the side effects, as I had none after the first injection.....but, the last few days, I m having leg pains, something I don t normally have. I m thinking this may very well be a side effect. Do you think I am right? What do I do now?

Recent questions on  Fasciitis

doctor1 MD

Hello, I have been diagnosed with plantar fasciitis at right ankle, and have been advised to give Tricort injection. Just wanted to know the side effect of this injection, also please tell if plantar fasciitis is 100 % curable or what are the chances of repeatation ?

doctor1 MD

I was picking up case of soda and felt a pop in my wrist. It was a little sore in my hand for a good part of the day and resonated out to my ring finger. I went to bed and woke up with a very sore hand and I couldn't readily close my hand. It's...

doctor1 MD

I have planters fasciitis in my right foot. Have had several steroid shots and pill packs. Works for a time and then comes back. Now I am experiencing right leg pain from hip to foot at night when sleeping. After getting up and walking around it...

doctor1 MD

I am an 84 year old man....my first encounter with this condition...plantar- fasciitis ...and I am ready to check into the local hospital for some kind of relief..is there anything I can do to relieve the pain??

doctor1 MD

My 19 year old daughter went for a run. about 6 miles, without incident. She returned to her dorm room, removed her shoe & her left heal was in immediate, excruciating pain. She said it was worse than when she broke her foot. The broken foot she gave an 8 on the pain scale, this she rated as a 12! There were 2 hard lumps, inflammation, hot to the touch - even after icing. The symptoms spread to the ball of her food, near the toes. There were no breaks in the skin. I took her to an urgent care clinic where an x-ray showed nothing out of the ordinary. The doctor said she was a medical mystery, her best guess was plantar fasciitis & to take ibuprofen & stretch before getting up in the morning. The next morning it had spread & started to itch. Her right foot was now showing the same type of symptoms. We went to the ER & this doctor was stumped as well. He prescribed prednisone & an antibiotic & told referred her to a podiatrist if she wasn t showing improvement within 48 hours. Since she was improving, she did not go. She has had 3 recurrences none nearly as severe as the first. Up until last weekend, all symptoms have been in her feet. A few days ago, however, the tip of her finger swelled up to the size of a grape with the same pain, lump, etc. No one has been able to give us a definitive answer as to what could be causing this. Any ideas?

doctor1 MD

I have been diagnosed with hypothyroidism in July and started on synthroid 25 mcg. I feel awful. I am extremely tired, having headaches, brain fog, my plantar fasciitis is now acting up. I have an appt on October 3 with an endocrinologist but in the mean time my PCP nor my GYN won't change my meds because my labs are normal. I am getting depressed from feeling so bad. I just had labs redrawn this weekend and again they won't change anything and I can't even get the endocrinologist office to call me back

doctor1 MD

2 years ago I had cellulitis, then necrotizing fasciitis in my leg. I had many surgeries to remove dead tissue, it entered the facial layers but not the muscle. I had skin graft surgery. I have been offered a free trip from NZ to Switzerland but I am worried about flying. My leg in the last couple of days had a bit of swelling which I presume is cellulitis. Is it safe to fly?